# SDR ASAA12511073

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,471 hours, 6,358 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 38007021
- Part serial: P7229
- Condition: Low
- Location: Apu
- Part time: 11,652 hours, 10,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU "MAINT" ADVISORY LIGHT ILLUMINATED ON START.  FOUND APU OIL LEVEL LOW SERVICED PER M/M 12 13 31 PERFORMED BITE CK PER 49 60 TASK 801 APU OPS CHECKS GOOD, NO LEAKS NOTED.
